Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 504160, 3 pages
Research Article

On Rationality of Kneading Determinants

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 30 August 2013; Accepted 10 October 2013; Published 18 February 2014

Academic Editors: J. N. Alonso Alvarez, S. Deng, and J. Hoff da Silva

Copyright © 2014 Sheng Chen and Chao Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheng Chen and Chao Xia, “On Rationality of Kneading Determinants,” The Scientific World Journal, vol. 2014, Article ID 504160, 3 pages, 2014.